# SDR IPXA09657536

- Difficulty date: September 21, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143T351039
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQ 312-F1-06 FX BETWEEN BS 442-463 AND STR 23R - 27R EXISTING REPAIR DOUBLER HAS MANY ABRASIVE SANDING LINES, DEEP COUNTERSUNK FOUND AT SEVERAL LOCATIONS.  AT THE EDGE OF REPAIR DOUBLER, FX BETWEEN BS 442-463 & STR 23R-27R EXISTING CUTOUT 2.25" X 3.125" & 0.875" X 1.875" RESP OF ORG MACHINED SKIN 2024T3 AT CUTOUT 0.063".  REPAIRED IAW HX RS R53-00-36433 REV A THIS CLASSIFIED A MAJOR CATEGORY B REPAIR WITH MATERIAL 2024T3-0071IN AS DOUBLER (REPAIR SIZE 14.5" X 23.375") REPEAT INSP REQUIRED REF EO B767-5330-35075-A FOR DETAIL.
